Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Why do I have nausea and dizziness with CRVO and CME ?

50 yr old female i have crvo and cme in my right eye-not sure if i want another injection avastain-this started again about 2 weeks ago now, i have been to my retina dr he wants to wait 1 month, (first time in dec 10 went 8 months without flairup had injection at that point) but i have been getting HA it is just over my rt eyebrow along with nausea now it is affecting my leftt eye I am a nurse it makes it hard to do fine details like pulling up injections some dizziness can you tell me if the site that is gone now will it come back thisi was told it would not
Asked On : Sun, 7 Aug 2011
Answers:  2 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for query,

if treatment of crvo and cme is done in time there are all chances of recovery.

In crvo and cme chance of affecting other normal eye is there.

There is also a chance of having Glaucoma.

With treatment of steroid and anti inflammatory medicines recovery is possible.

Consult and discuss with ophthalmologist.

Ok and take care.
Answered: Sun, 7 Aug 2011
I find this answer helpful
  User's Response
hi welcome to HCM.crvo and cme can affect other eye also.if its in early stages with use of antiinflammatory and steroids can halt the disease process.but you need to take yrs of treatment.if not treated it can lead to many other complications.dont delay consult ophthalmology specialist.
Answered: Sun, 7 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor